# SDR DALA2021091405475

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 18,638 hours, 2,327 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Odor
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 STRONG OIL SMELLY IN COCKPIT AND PAX CABIN DURING ENGINE RUN UP IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED APU GENERATOR. PERFORMED PRE CONDITION WITH THE APU AND CHECK IN THE CABIN FOR FUMES AND CHECK APU EXHAUST FOR OIL SMOKE. (1945675)
